# SDR F3LA200600107

- Difficulty date: September 8, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 13,722 hours, 5,874 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FLIGHT CREW REPORTED ECAM READING:  HYD GREEN RSVR LO LVL G ENG 1 NR 1 PUMP LO PRESS.  FOUND NR 1 ENG HYD LOW PRESSURE SWITCH LINE LEAKING.  REPLACED LINE AND LEAK CHECKED NORMAL IAW AMM 29-11-49-000-009 AND 29-11-49-400-005.
